# SDR DHL2004873520

- Difficulty date: November 26, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 5769960501N
- Condition: Cracked
- Location: Lt Wing Slat
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SLOT UPPER DOOR CRACKED 1.000.  REMOVED AND REPLACED INBOARD SLOT UPPER DOOR IAW SRM 51-3-0 PG 1.
